# SDR FDEA202310271805

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-300
- Aircraft serial: 43550
- Aircraft time: 14,877 hours, 5,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230140G
- Part serial: 000748
- Condition: Damaged
- Location: Zone 600
- Part time: 14,877 hours, 5,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP LOWER SURFACE WITH PUNCTURE AT 5" FROM LOWER EDGE   AND 41" FROM OUTBOARD FAIRING FLAP RIGHT WING INBOARD AFT FLAP LOWER SURFACE AT 5" OF LOWER EDGE AND 41.5" FROM   OUTBOARD FAIRING FLAP WAS REPAIRED IAW  B767 SRM 57-53-01-2R PAG 1, 4 AND SRM 51-70-03-  0G PAR 5B FIG 15. REV 87 AUG 15/2023.
